# SDR AALA202502256305

- Difficulty date: November 21, 2024
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,828 hours, 33,030 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FR16 LH DOUBLER JOGGLE AT DOOR STOP 7 CRACK INDICATION AT HOLE C & TOOLING MARK AT HOLE 2 ,6, & 8 WITH ADDITIONAL HOLES #2 & #4. REPAIR REQUIRED FOR EA. MAINTENANCE PERFORMED MAJOR REPAIR ON FRAME 16 LH SIDE AT LEVEL DOUBLE JOGGLE AREA AND DOOR STOP 7 IAW EA#360657.
